Show simple item record

dc.contributor.authorFlavin, James N
dc.date.accessioned2018-08-24T08:24:48Z
dc.date.available2018-08-24T08:24:48Z
dc.date.issued1989-11-01
dc.identifier.citationFlavin, James N (1989). Upper estimates for a class of non-linear partial differential equations. Journal of Mathematical Analysis and Applications 144 (1), 128-140
dc.identifier.issn0022-247X
dc.identifier.urihttp://hdl.handle.net/10379/9159
dc.publisherElsevier BV
dc.relation.ispartofJournal of Mathematical Analysis and Applications
dc.titleUpper estimates for a class of non-linear partial differential equations
dc.typeArticle
dc.identifier.doi10.1016/0022-247x(89)90363-6
dc.local.publishedsourcehttps://doi.org/10.1016/0022-247x(89)90363-6
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record